Approximation of Quasiconvex Functions, and Lower Semicontinuity of Multiple Integrals.
Manuscripta mathematica, Tome 51 (1985), pp. 1-28
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1985__51_155063,
author = {Paolo Marcellini},
title = {Approximation of {Quasiconvex} {Functions,} and {Lower} {Semicontinuity} of {Multiple} {Integrals.}},
journal = {Manuscripta mathematica},
pages = {1--28},
year = {1985},
volume = {51},
zbl = {0573.49010},
url = {http://geodesic.mathdoc.fr/item/MM2_1985__51_155063/}
}
Paolo Marcellini. Approximation of Quasiconvex Functions, and Lower Semicontinuity of Multiple Integrals.. Manuscripta mathematica, Tome 51 (1985), pp. 1-28. http://geodesic.mathdoc.fr/item/MM2_1985__51_155063/